# SDR DALA1241139264

- Difficulty date: July 3, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 3936702501505
- Condition: Corroded
- Location: Bs 598-617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO COMP LT TIE DOWN TRACK SPLICE BETWEEN FS 598-617 HAS CORROSION.  REMOVED AND REPLACED TIE-DOWN SPLICE AT FS 608 IN REF SRM 51-10-03, 51-10-05, 51-30-05 VOL II, 51-40-01 FIG 7 VOL I DWG NR 3936702.
